# SDR HNAA2020041500134

- Difficulty date: April 5, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,729 hours, 41,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  651     49-10  2447541  05APR20  PHL  CLOSE
      APU FAILED TO START CMC MSG AUP EXTERNAL SHORT FADEC
       BITE DISPLAY WFSERVO SC
FACT  14APR20  03:59  RIC
            PERFORMED REPAIR TO FRAME 80 IN AREA WHERE APU SHUNT
             MOUNTS IAW EO1-53-20-0170. OPS CHECK OF APU GOOD. R
            EF HA300 SEQ #5 DATED 4/5/20 FOR T/S AND COMPLETE RE
            PAIR. OK FOR SERVICE. CLEAR MEL.
